`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 25,Number 2,     October 2009

1

A semi-implicit spectral method for stochastic nonlocal phase-field models   Pages : 399 - 429

Tina Hartley and Thomas Wanner

 Abstract       Full Text      Related Articles

2

The spectrum and an index formula for the Neumann $p-$Laplacian and multiple solutions for problems with a crossing nonlinearity   Pages : 431 - 456

Sergiu Aizicovici,  Nikolaos S. Papageorgiou and V. Staicu

 Abstract       Full Text      Related Articles

3

Lyapunov-Razumikhin method for differential equations with piecewise constant argument   Pages : 457 - 466

Marat Akhmet and Duygu Aruğaslan

 Abstract       Full Text      Related Articles

4

The approximate fixed point property in Hausdorff topological vector spaces and applications   Pages : 467 - 479

Cleon S. Barroso

 Abstract       Full Text      Related Articles

5

On the integrability of holomorphic vector fields   Pages : 481 - 493

Leonardo Câmara and Bruno Scárdua

 Abstract       Full Text      Related Articles

6

The Poincaré-Bendixson Theorem on the Klein bottle for continuous vector fields   Pages : 495 - 509

D. P. Demuner,  M. Federson and C. Gutierrez

 Abstract       Full Text      Related Articles

7

Perturbations of quadratic centers of genus one   Pages : 511 - 535

Sébastien Gautier,  Lubomir Gavrilov and Iliya D. Iliev

 Abstract       Full Text      Related Articles

8

Holomorphic foliations transverse to manifolds with corners   Pages : 537 - 544

Toshikazu Ito and Bruno Scárdua

 Abstract       Full Text      Related Articles

9

A variational inequality in Bean's model for superconductors with displacement current   Pages : 545 - 565

Frank Jochmann

 Abstract       Full Text      Related Articles

10

Iterative systems of real Möbius transformations   Pages : 567 - 574

Petr Kůrka

 Abstract       Full Text      Related Articles

11

BKM's criterion and global weak solutions for magnetohydrodynamics with zero viscosity   Pages : 575 - 583

Zhen Lei and Yi Zhou

 Abstract       Full Text      Related Articles

12

Modeling solutions with jumps for rate-independent systems on metric spaces   Pages : 585 - 615

Alexander Mielke,  Riccarda Rossi and Giuseppe Savaré

 Abstract       Full Text      Related Articles

13

Analyticity of the nonlinear scattering operator   Pages : 617 - 626

Benoît Pausader and Walter A. Strauss

 Abstract       Full Text      Related Articles

14

Multifractal analysis for conformal graph directed Markov systems   Pages : 627 - 650

Mario Roy and Mariusz Urbański

 Abstract       Full Text      Related Articles

15

Structural stability of solutions to the Riemann problem for a scalar nonconvex CJ combustion model   Pages : 651 - 667

Wancheng Sheng and Tong Zhang

 Abstract       Full Text      Related Articles

16

Hölder forms and integrability of invariant distributions   Pages : 669 - 685

Slobodan N. Simić

 Abstract       Full Text      Related Articles

17

Existence and monotonicity property of minimizers of a nonconvex variational problem with a second-order Lagrangian   Pages : 687 - 699

Kaizhi Wang and Yong Li

 Abstract       Full Text      Related Articles

18

Gevrey-smoothness of invariant tori for analytic reversible systems under Rüssmann's non-degeneracy condition   Pages : 701 - 718

Xiaocai Wang and Junxiang Xu

 Abstract       Full Text      Related Articles